# SDR UALA2009052601480

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 59,075 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP AT ROW 31 IS LOOSE.  SECURED COVER PLATE.
